MAUDE Adverse Event Report: Waldemar Link GmbH & Co. KG LinkSymphoKnee; Articulating Surface, Symmetric, Sz. 5-6, UHMWPE CR, Fixed, H= 11 mm

Waldemar Link GmbH & Co. KG LinkSymphoKnee; Articulating Surface, Symmetric, Sz. 5-6, UHMWPE CR, Fixed, H= 11 mm
Model Number 880-205/11
Medical Device Problem Codes Material Erosion (1214); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Worn plateau and damaged femoral component.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
LinkSymphoKnee
Common Device Name
Articulating Surface, Symmetric, Sz. 5-6, UHMWPE CR, Fixed, H= 11 mm
Manufacturer (Section D)
Waldemar Link GmbH & Co. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key50895341
Report Number3004371426-2026-00075
Device Sequence Number10706125
Product Code HRY
UDI-Device Identifier04026575252411
UDI-Public04026575252411
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2026
Device Model Number880-205/11
Device Catalogue Number880-205/11
Device Lot Number2029098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale